# SDR AALA20161125005

- Difficulty date: November 22, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 72,532 hours, 9,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SEATS 21ABC DETACHED.  INSTALLED THE SIGN ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
